Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-01-2003, 05:00 AM
Lori
Guest
 
Posts: n/a
Default mobic? side effect

Since taking Mobic as a follow up to Naproxen slow release for about three months to relieve severe injury pain and inflammation have experienced very extreme pain and discomfort in the upper area or my stomach (under the breast bone). Have had gastroscopy with no sign of ulcer or scarring to indicate prior presenceof healed ulcer. Test normal. <br>I am on a very bland diet as not sure if food has exacerbrated symptoms and taking pariet as antacid, this might be controlling problem or it may have disappeared? <br>Haven't found source of problem but very wary of recurrence of extensive discomfort and pain that begins up to two hours after eating, hence continued bland diet. Any thoughts or experiences helpful. <br><br>Consequence of these problems is that I will not use any nsaids or anti inflammatory as pain is too intense to bear. I will have to bear joint and shoulder pain as less of two evils. Lots of painkillers may be only option for relief when needed. Hope to hear any ideas or suggestions. <br>thanks<br>Lori
Reply With Quote
  #2  
Old 09-26-2005, 05:00 AM
trish
Guest
 
Posts: n/a
Default Dizziness

I thought that you might like to know that you're not alone. My Mom has had dizziness for about a week now, after being on mobic for 2 weeks. Her usual medication for dizziness has not helped and she was curious about the drug which is why I checked the website and found your note. How are you doing now?<br>Trish
Reply With Quote
  #3  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default glucosamine

Try a glucosamine/chondroitin/msm formula.Even doctors are recomending it.It helps me and others I know.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Duane
Guest
 
Posts: n/a
Default Pain under breast bone and around

Currently experiencing the same symptoms after taking a similar mobic NSAID for arthritis. I started on mobic and the chemist offered the cheaper (but the same) alternative, as they do. About a week later and I am now experiencing this, started last night and now appeared one hour after taking the NSAID.<br><br>I'm going to stop using it today and see what happens. If the pain goes away I might try some alternative like Arnica instead as I have serious doubts as to the safety of most of these drugs.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effect rebecca Gleevec 1 05-27-2009 01:46 AM
side effect Unregistered Clarinex 2 11-26-2008 10:29 AM
Side Effect DIP Avodart 0 09-12-2007 02:34 PM
odd side effect Diane Schlicht Singulair 4 12-03-2005 06:00 AM
odd side-effect Unregistered Yasmin 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:13 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.